A 39-year-old male asked:
I started accutane 30 mg 2 weeks ago. i am having major itchy scalp/neck. i feel several large lumps forming too. one near my forehead and others on the back of my head/neck. the worst is 1 inch wide, not as big as a goosegg but still worrying me?
1 doctor answer • 1 doctor weighed in
Dr. Donald Colantinoanswered
Internal Medicine 63 years experience
You may be manifesting an allergic reaction known as angioedema related to hives. I recommend stopping the accutane , taking an antihistamine according to instructions and notifying your prescribing physician.
Created for people with ongoing healthcare needs but benefits everyone.
Answered Oct 24, 2021
Last updated Oct 24, 2021
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.